# SDR CALA9701190

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 25L CORRODED ON HORIZONTAL FLANGE AT STA 1076.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5314-01001.
